Health & Household > Health Care > OTC Medications & Treatments > Allergy, Sinus & Asthma > Allergy Medicine
Equate Allergy Relief Diphenhydramine HCI, 25mg 100ct by Equate
Product ID: B01AVJ1RII
Condition: New
Available in other options.
Sold Out
Product Description
Equate Allergy Relief Diphenhydramine HCI, 25mg 100ct by Equate
- Temporarily relieves symptoms due to hay fever or other respiratory allergies and the common cold such as: a runny nose, sneezing, itchy, watery eyes and an itchy throat
- Each capsule individually banded for your protection
- Active ingredient (in each banded capsule): diphenhydramine HCl 25mg antihistamine
- Common cold medicine, 100-count bottle
Technical Specifications
Country
USA
Brand
Equate
Manufacturer
Equate
Binding
Health and Beauty
ItemPartNumber
729665







